# SDR QXEA2012050400359

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 5,786 hours, 6,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 HAS CORROSION UNDER FORWARD BAG PIT MOUNTS.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  SEAT TRACK FOUND WITH IN LIMITS IAW RD 8/4-53-2358 AND RD 8/4-53-884. CONFIRMED CRACK FREE REF NTM 51-00-06-910-801.  ALODINED AND FAST WELD SEAT TRACK IAW RD 8/4-53-2358.  COMPLIED WITH RD 8/4-53-884 AND RD 8/4-53-2358.
